# SDR FDEA201208223111

- Difficulty date: August 22, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996100200
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY 16HF FLOOR PANEL EDGE AREA DEBONDED.  FABRICATED NEW FLOOR PANEL IAW SRM 53-10-20 & DWG A53279961.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
